Alert archive / Texas / Flash Flood Warnings in 2004

Flash Flood Warning 40, NWS Corpus Christi, TX

May 13, 2004Refugio County, Victoria County, Texas

NWS Corpus Christi, TX issued this flash flood warning at May 13, 2004, 8:14 PM CDT for Refugio County, Victoria County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2004, 8:14 PM CDT (01:14 UTC)
Expired
May 13, 2004, 11:15 PM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Counties, with a storm outline in the text

Counties Refugio County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 97 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 1.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2004-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3220 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2004-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3220 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
573 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
1.2
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KCRP 140118
FFWCRP
TXC391-469-140415-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
814 PM CDT THU MAY 13 2004

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN REFUGIO COUNTY IN TEXAS
  SOUTHERN VICTORIA COUNTY IN TEXAS

* UNTIL 1115 PM CDT

* AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  STRONG THUNDERSTORMS CONTINUING TO PRODUCE VERY HEAVY RAIN ALONG
  HIGHWAY 77 FROM WOODSBORO TO SOUTHERN VICTORIA...MOVING NORTHEAST  
  AT 5 MPH. SOME AREAS IN THIS REGION HAVE ALREADY RECIEVED 2 TO 4 
  INCHES OF RAINFALL THIS EVENING AND ADDITIONAL 2 TO 3 INCH 
  RAINFALL TOTALS WILL BE POSSIBLE WITH THESE STORMS. 

* SOME LOCATIONS AFFECTED INCLUDE...
  BLOOMINGTON...
  INEZ...
  MCFADDIN...
  PLACEDO...
  REFUGIO...
  TELFERNER...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS 
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT 
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS 
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL 
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 2859 9691 2852 9691 2813 9738 2821 9748
          2839 9734 2853 9716 2870 9716 2892 9679
          2881 9671 2868 9671

$$

MJG
1 follow-up statement
000 
WGUS74 KCRP 140333
FFSCRP
TXC007-025-057-175-297-311-391-409-469-140430-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1018 PM CDT THU MAY 13 2004

...THE FLASH FLOOD WARNING REMAINS IN EFFECT FOR MCMULLEN AND 
ARANSAS COUNTIES UNTIL 1 AM...

...THE FLASH FLOOD WARNING REMAINS IN EFFECT FOR REFUGIO AND 
VICTORIA COUNTIES UNTIL 1115 PM...

...THE FLASH FLOOD WARNING REMAINS IN EFFECT FOR BEE AND GOLIAD 
COUNTIES UNTIL 1130 PM...

...THE FLASH FLOOD WARNING REMAINS IN EFFECT FOR CALHOUN COUNTY 
UNTIL MIDNIGHT...

...THE FLASH FLOOD WARNING REMAINS IN EFFECT FOR SAN PATRICIO COUNTY 
UNTIL 1245 AM...

...THE FLASH FLOOD WARNING REMAINS IN EFFECT FOR LASALLE COUNTY 
UNTIL 1145 PM...

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...BEEVILLE...GEORGE WEST...GOLIAD...MATHIS...PORT 
LAVACA...REFUGIO...ROCKPORT...SEADRIFT...SINTON...SKIDMORE...THREE 
RIVERS...TILDEN AND VICTORIA.

AT 1014 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL OVER MUCH OF THE WARNED 
AREA...WITH THE HEAVIEST RAINFALL LIVE OAK SAN PATRICIO AND SOUTHERN 
BEE COUNTIES.  MOVEMENT OF THE PRECIPITATION WAS SOUTH AT 10 MPH. 

AT 9 PM...THE VICTORIA COUNTY SHERIFFS OFFICE REPORTED ROADS CLOSED 
OVER THE JT RANCH AND OVER ROADS NEAR GARCITAS CREEK.  MANY OTHER 
ROADS HAVE WATER OVER THEM. 

AT 930 PM...THE BEE SHERIFFS OFFICE REPORTED FM 888 FM 359 AND 
HIGHWAY 59 WEST HAVING WATER OVER THEM. ROADS WERE CLOSED SOUTH OF 
BEEVILLE WITH CARS STALLED ON THE ROADS. THE LIVE OAK SHERIFFS 
OFFICE REPORTED WATER OVER FM 3024 NORTH OF THE K O A CAMPGROUNDS.

AT 1010 PM...THE REFUGIO SHERIFFS OFFICE REPORTED ROADS 135 AND 1360 
HAVING WATER OVER THE ROAD...WITH MOST ROADS IN WOODSBORO UNDER 
WATER.  

AT 1025 PM...THE ARANSAS COUNTY SHERIFFS OFFICE REPORTED MANY ROADS 
WITH A FOOT OF WATER ON THEM...INCLUDING MARKET STREET AND ROAD 
2165.  MOTORISTS ARE BEING RESCUED. THE SHERIFFS OFFICE URGES PEOPLE 
NOT TO DRIVE AND TO STAY HOME. 

RESIDENTS IN THE WARNED AREA ARE URGED NOT TO DRIVE TONIGHT AS MANY 
ROADS HAVE WATER OVER THEM.  IT IS VERY DANGEROUS TO DRIVE AT NIGHT 
WHEN CARS ATTEMPT TO DRIVE OVER WATER OF UNKNOWN DEPTH AND ARE 
STRANDED. 

MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO 
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. TURN AROUND...DONT 
DROWN.

LAT...LON 2798 9700 2792 9749 2810 9803 2809 9877
          2862 9878 2868 9764 2916 9690 2835 9648

$$

GW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 13, 7:46 PM CDT, 28 minutes earlier.

Area forecast discussion, May 13, 7:46 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
746 PM CDT THU MAY 13 2004

.DISCUSSION...ONGOING FLASH FLOODING AND SEVERE EVENT WL CONTINUE
FOR AT LEAST THE NEXT FEW HOURS.  A SLOW MOVING OUTFLOW BOUNDARY
LOCATED FROM SAN ANTONIO BAY THROUGH SOUTHERN BEE COUNTY AND BACK
TOWARDS COTULLA WL BE THE MAIN FOCUING MECHANISM FOR ADDITIONAL
CONVECTION.  A BAND OF VERY HEAVY RAINFALL WITH CONTINUE TO DEVELOP
IN THE VICINITY OF THIS OUTFLOW BOUNDARY.  2 INCH PWS WL FEED INTO
THIS OUTFLOW AS SOUTHEAST BOUNDARY LYR INFLOW OF 15-30 KTS
PERSISTS.  WENT AHEAD WITH A FLOOD WATCH FOR THE NERN ZONES.  THIS
MAY NEED TO BE EXTENDED FURTHER WEST AS ADDITIONAL CONVECTION
DEVELOPS.  LIFTED INDICES AS LOW AS -13 EXIST TO THE SOUTH OF THIS
FEATURE ALONG WITH MARGINAL SHEAR WL KEEP THE SEVERE THREAT THIS
EVENING.  MORE CONVECTION MOVING OFF THE SIERRA MADRE AND ACROSS THE
HILL COUNTRY WL EVENTUALLY SPREAD OUR WAY OVERNIGHT INTO EARLY
FRIDAY.

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL MIDNIGHT FOR ALL COUNTIES
EXCEPT GOLIAD AND VICTORIA.

FLOOD WATCH IN EFFECT UNTIL 400 AM FRIDAY MORNING FOR LIVE
OAK...BEE...GOLIAD...VICTORIA...REFUGIO...ARANSAS...CALHOUN AND SAN
PATRICIO.

SMALL CRAFT ADVISORY FOR THE NEARSHORE AND OFFSHORE WATERS FROM
BAFFIN BAY TO THE MATAGORDA SHIP CHANNEL OUT TO 60 NAUTICAL MILES.

&&

MB
Hazardous weather outlook, May 13, 6:15 AM CDT, 13 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
615 AM CDT THU MAY 13 2004

GMZ230-235-250-255-270-275-TXZ229>234-239>247-141100-
ARANSAS-BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-BEE-CALHOUN-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
DUVAL-GOLIAD-JIM WELLS-KLEBERG-LASALLE-LIVE OAK-MCMULLEN-NUECES-
REFUGIO-SAN PATRICIO-VICTORIA-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-WEBB-
615 AM CDT THU MAY 13 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE
AFTERNOON HOURS OVER PARTS OF SOUTH TEXAS BUT ARE EXPECTED TO
REMAIN BELOW SEVERE LIMITS.  SMALL CRAFT ADVISORY CONDITIONS CAN BE
EXPECTED OVER THE COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
SHOWERS AND THUNDERSTORMS WILL BE LIKELY ON FRIDAY AS A COLD FRONT
MOVES TOWARD THE AREA.  SOME OF THESE STORMS WILL HAVE THE POTENTIAL
TO PRODUCE STRONG GUSTY WINDS AND LOCALLY HEAVY RAINFALL...WITH ONE
OR TWO STORMS POSSIBLY APPROACHING SEVERE LIMITS...PRODUCING WINDS
60 MPH OR MORE...MAINLY DURING THE AFTERNOON AND EVENING HOURS.  THE
FRONT WILL REMAIN NEAR THE COAST ON SATURDAY...PROVIDING A CHANCE
FOR SHOWERS OR THUNDERSTORMS BEFORE MOVING NORTH AND DISSIPATING
SATURDAY NIGHT. NO SEVERE WEATHER IS EXPECTED SATURDAY OR SATURDAY
NIGHT AT THIS TIME. THERE IS A SLIGHT CHANCE FOR PRECIPITATION
SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

91/86

In the hours before

Local storm report, May 13, 7:15 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
715 PM CDT THU MAY 13 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             15 NE REFUGIO           28.46N 97.10W
05/13/2004  0.25 INCH        REFUGIO            TX   LAW ENFORCEMENT

            JUNCTION OF 239 AND 77

&&

SMART
Special weather statement, May 13, 7:15 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
715 PM CDT THU MAY 13 2004

TXZ229>232-239>247-140500-
ARANSAS-BEE-CALHOUN-DUVAL-JIM WELLS-KLEBERG-LA SALLE-LIVE OAK-
MCMULLEN-NUECES-REFUGIO-SAN PATRICIO-WEBB-
715 PM CDT THU MAY 13 2004

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT...

THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH
VALID UNTIL MIDNIGHT CDT. THE WATCH INCLUDES THE COUNTIES OF
ARANSAS...BEE...CALHOUN...DUVAL...JIM WELLS...KLEBERG...
LA SALLE...LIVE OAK...MCMULLEN...NUECES...REFUGIO...SAN PATRICIO AND
WEBB. SOME CITIES INCLUDED IN THE WATCH ARE ALICE...ARANSAS PASS...
BEEVILLE...BENAVIDES...CORPUS CHRISTI...COTULLA...ENCINAL...GEORGE
WEST...INGLESIDE...KINGSVILLE...LAREDO...MATHIS...PORT ARANSAS...PORT
LAVACA...PORT OCONNOR...PORTLAND...REFUGIO...ROBSTOWN...ROCKPORT...
SEADRIFT...SINTON...SKIDMORE...THREE RIVERS AND TILDEN.

A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE
THUNDERSTORMS TO OCCUR IN OR NEAR THE WATCH AREA. SEVERE
THUNDERSTORMS ARE CAPABLE OF PRODUCING LARGE HAIL THE SIZE OF A PENNY
OR LARGER...STRONG WINDS OF 58 MPH OR GREATER AND EVEN TORNADOES.

EMERGENCY MANAGERS AND SPOTTER GROUPS SHOULD BE PREPARED FOR POSSIBLE
ACTIVATION. RESIDENTS ACROSS SOUTH TEXAS SHOULD REMAIN ALERT AND BE
READY TO ACT QUICKLY IF THREATENING WEATHER APPROACHES YOUR AREA. IF
SEVERE WEATHER THREATENS YOUR AREA...THEN MOVE TO AN INTERIOR ROOM
AND LAY DOWN ON THE FLOOR. IF CAUGHT OUTSIDE...LAY FLAT DOWN ON THE
GROUND...PREFERABLY IN A DITCH OR OTHER LOW SPOT. NEVER TRY TO OUTRUN
SEVERE WEATHER.

STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL STATEMENTS OR
POSSIBLE WARNINGS REGARDING THIS DEVELOPING WEATHER SITUATION.

MB
Special weather statement, May 13, 7:22 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
722 PM CDT THU MAY 13 2004

TXZ232-140100-
BEE-
722 PM CDT THU MAY 13 2004

...SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH MIDNIGHT..

...A STRONG THUNDERSTORM WILL CONTINUE ACROSS SOUTHERN BEE COUNTY
THROUGH 800 PM CDT...

AT 722 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SKIDMORE...OR ABOUT 6 MILES NORTH OF
TYNAN...MOVING NORTH AT 10 MPH.  THIS STRONG THUNDERSTORM IS
CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS TO 50 MPH. IN
ADDITION...VERY HEAVY RAINFALL OF 2 TO 3 INCHES PER HOUR WILL
COMPOUND FLASH FLOODING PROBLEMS THROUGH THE NEXT HOUR.

JR
Local storm report, May 13, 7:29 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
729 PM CDT THU MAY 13 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0725 PM     FLASH FLOOD      5 SW SKIDMORE           28.18N 97.74W
05/13/2004                   BEE                TX   LAW ENFORCEMENT

            HWY 359 AND FM 888 CLOSED DUE TO HIGH WATER.

&&

SMART
Special weather statement, May 13, 8:07 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
807 PM CDT THU MAY 13 2004

TXZ232-243>247-140200-
ARANSAS-BEE-CALHOUN-NUECES-REFUGIO-SAN PATRICIO-
807 PM CDT THU MAY 13 2004

...SEVERE THUNDERSTORMS WATCH IN EFFECT THROUGH MIDNIGHT..

...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL...GUSTY WINDS AND
CONTINUOUS LIGHTNING FOR ARANSAS...BEE...CALHOUN...NUECES...REFUGIO
AND SAN PATRICIO COUNTIES THROUGH 900 PM CDT...

AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG STORMS STRETCHING FROM PORT OCONNOR TO BEEVILLE. THIS
LINE OF STORMS WILL BUILD SOUTHEAST THROUGH 900 PM AND WILL BE
CAPABLE OF PRODUCING SMALL HAIL...WINDS OF 40 TO 50 MPH AND
CONTINUOUS.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION.

JR
Special weather statement, May 13, 8:07 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
807 PM CDT THU MAY 13 2004

TXZ232-243>247-140200-
ARANSAS-BEE-CALHOUN-NUECES-REFUGIO-SAN PATRICIO-
807 PM CDT THU MAY 13 2004

...SEVERE THUNDERSTORMS WATCH IN EFFECT THROUGH MIDNIGHT..

...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL...GUSTY WINDS AND
CONTINUOUS LIGHTNING FOR ARANSAS...BEE...CALHOUN...NUECES...REFUGIO
AND SAN PATRICIO COUNTIES THROUGH 900 PM CDT...

AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG STORMS STRETCHING FROM PORT OCONNOR TO BEEVILLE. THIS
LINE OF STORMS WILL BUILD SOUTHEAST THROUGH 900 PM AND WILL BE
CAPABLE OF PRODUCING SMALL HAIL...WINDS OF 40 TO 50 MPH AND
CONTINUOUS LIGHTNING.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION.

JR

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:03 PM CDTSevere Thunderstorm WarningCRPMcMullen57 min
May 13, 7:24 PM CDTFlash Flood WarningCRPMcMullen2 hr
May 13, 7:42 PM CDTSpecial Marine WarningCRP3 hr
May 13, 7:53 PM CDTSevere Thunderstorm WarningCRPLa Salle52 min
May 13, 8:18 PM CDTSevere Thunderstorm WarningCRPRefugio42 min
May 13, 8:31 PM CDTSpecial Marine WarningCRP3 hr
May 13, 8:35 PM CDTFlash Flood WarningCRPBee, Goliad, Live Oak3 hr
May 13, 8:40 PM CDTSevere Thunderstorm WarningCRPLa Salle65 min
May 13, 8:48 PM CDTFlash Flood WarningCRPLa Salle3 hr
May 13, 8:51 PM CDTSevere Thunderstorm WarningCRPBee54 min
May 13, 8:57 PM CDTFlash Flood WarningCRPCalhoun2 hr
May 13, 9:00 PM CDTSevere Thunderstorm WarningCRPRefugio45 min
May 13, 9:09 PM CDTSevere Thunderstorm WarningCRPBee, San Patricio56 min
May 13, 9:34 PM CDTSevere Thunderstorm WarningCRPMcMullen56 min
May 13, 9:42 PM CDTFlash Flood WarningCRPSan Patricio3 hr
May 13, 9:54 PM CDTFlash Flood WarningCRPMcMullen3 hr
May 13, 9:54 PM CDTSevere Thunderstorm WarningCRPNueces, San Patricio51 min
May 13, 10:01 PM CDTFlash Flood WarningCRPAransas3 hr
May 13, 10:38 PM CDTFlash Flood WarningCRPNueces3 hr
May 13, 10:49 PM CDTSpecial Marine WarningCRP3 hr
May 13, 10:49 PM CDTSpecial Marine WarningCRP3 hr
May 13, 11:15 PM CDTFlash Flood WarningCRPRefugio, Victoria2 hr
May 13, 11:38 PM CDTFlash Flood WarningCRPDuval, Jim Wells2 hr
May 13, 11:43 PM CDTSevere Thunderstorm WarningCRPNueces62 min
May 14, 12:00 AM CDTSevere Thunderstorm WarningCRPDuval45 min
May 14, 12:33 AM CDTSevere Thunderstorm WarningCRPKleberg57 min
May 14, 12:45 AM CDTFlash Flood WarningCRPKleberg90 min
May 14, 1:37 AM CDTSpecial Marine WarningCRP113 min

Nearby

Flash Flood Warnings in Texas, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.